Dengue induced Transaminitis

Young male under treatment for Dengue Fever Chief Complaints This young male who has been under treatment for dengue fever, has been compalining of pain abdomen accompanied with nausea along with vomiting about two times in a day Management How to manage this case of transaminitis? Will Silymarin along with L Ornithine, L Carnitine etc combination help in this case, like Tab liveril forte ? Or it is transient elevation which will fade on its own ?

2 Likes

LikeAnswersShare

AS Appetite is generally reduced after dengue fever- raised Liver enzymes will further decrease appetite. Better to treat with UDCA 300 mg B.D for 3 weeks or as mentioned by you Silymarin + L- Ornithine + L- carnitine

Valuable opinion
1

View 1 other reply

In dengue fever few complications are there due to liver enzymes imbalance which causes loss of appetite and DVD. Correct dehydration and electrolytes imbalance . Symptomatic treatment will cure all with increase in platelets count.

Thanks Dr Dinesh Gupta
0

sometimes called hypertransaminasemia, refers to having high levels of certain liver enzymes called transaminases. When you have too many enzymes in your liver, they start to move into your blood stream...It's known colocation of Dangue . Commonly the transaminases alanine transaminase (ALT) and aspartate transaminase (AST), may be an indicator of liver damage. Some drugs and Alchohle consumption are responsible. If pt has existing autoimmune diseases , they must be best taken care of. Yes...LIV 52 can be given.... Complete rest..Adequate hydration...

Dr Ajit dengue patients is increased aspartate and alanine aminotransferase liver enzyme levels. The significance of this is uncertain, as it is transient in the majority of cases, and most patients recover uneventfully without liver damage. As advice by Dr Parveen orsodeoxycholic acid 300 is better than silymarin+L-ornithine+L-carnitine

Start capon and liv 52

Diseases Related to Discussion